Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 848–851 (Mi dan43645)  

MATHEMATICAL PHYSICS

On the conditions of Born approximation applicability

L. D. Bakhrakh, L. M. Burdeinyi, S. D. Kremenetskii


Full text: PDF file (483 kB)
UDC: 517.928:537.87
Received: 04.03.1980

Citation: L. D. Bakhrakh, L. M. Burdeinyi, S. D. Kremenetskii, “On the conditions of Born approximation applicability”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 848–851

Citation in format AMSBIB
\Bibitem{BakBurKre80}
\by L.~D.~Bakhrakh, L.~M.~Burdeinyi, S.~D.~Kremenetskii
\paper On the conditions of Born approximation applicability
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 848--851
\mathnet{http://mi.mathnet.ru/dan43645}


Linking options:
  • http://mi.mathnet.ru/eng/dan43645
  • http://mi.mathnet.ru/eng/dan/v252/i4/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021